# SDR A6WA201240207

- Difficulty date: December 24, 2011
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N432AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7257
- Aircraft time: 28,249 hours, 27,371 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR SILL HAS FWD AND AFT CORRODED HANDRAIL BRACKETS REPAIRED IAW REO 601R-53-21-2242, REV A.
